# SDR CA980417008

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS LOCKED OUT DURING EXTENSION ON APPROACH.  SLAT/FLAP CONTROL COMPUTER  RESET CARRIED OUT AND SYSTEM CHECKED NORMAL.
